# SDR SWAA040258

- Difficulty date: January 26, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 33,071 hours, 29,010 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 332SW
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DECLARED EMERGENCY/AIR TURN BACK, INFLIGHT ENGINE SHUTDOWN.  PASSING APPROX 8000 FEET, HEARD A POP AND FELT SLIGHT VIBRATION.  ALL INSTRUMENTS SHOWED NORMAL.  CLIMB SEEMED A LITTLE LOW FOR POWER SETTING.  ISOLATED VIBRATION TO NR 2 ENGINE.  REMOVED AND REPLACED NR 1 AND NR 2 FAN BLADE SETS PER MT.
